# SDR SWAA2023030896999

- Difficulty date: January 31, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VAPOR BARRIER SUPPORT BRACKET FOUND CRACKED AROUND FASTENER HOLE<[01] RECEIVED NEW BRACKET P/N 276A9183-5 AND LOCATED AND DRILL PER REF SRM 51-40-05-0G-0;[02] TREATED AND PRIME NEW FASTENER HOLES; PER REF AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[03] OK TO INSTALL NEW BRACKET;[04] VERIFIED. STEP 2;[05] INSTALLED SUPPORT BRACKED AT LH VAPOR BARRIER PER REF DWG NUMBER 111A1000;[06] VERIFIED STEP # 5
